# SDR 9503055527

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527US
- Make and model: Boeing 757251
- Aircraft serial: 23842
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 73176
- Condition: Failed
- Location: Fwd E/E Bay
- Part time: 25,056 hours
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A STRONG ELECTRICAL BURNING SMELL WAS NOTICED IN THE COCKPIT.  FOLLOWED COCKPIT OPERATING PROCEDURE AND SMELL WAS EVACUATED, SOURCE WAS UNKNOWN.  FOUND THE FORWARD EQUIPMENT COOLING SUPPLY FAN CIRCUIT BREAKER POPPED, AND WAS UNABLE TO RESET.  REPLACED FORWARD EQUIPMENT COOLING FAN.  SYSTEM CHECKED NORMAL.
